Integralsätze für reguläre Funktionen einer Quaternionen-Variablen.

Rud. Fueter

Commentarii mathematici Helvetici (1937/38)

  • Volume: 10, page 306-315
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Fueter, Rud.. "Integralsätze für reguläre Funktionen einer Quaternionen-Variablen.." Commentarii mathematici Helvetici 10 (1937/38): 306-315. <>.

author = {Fueter, Rud.},
journal = {Commentarii mathematici Helvetici},
keywords = {Complex functions},
pages = {306-315},
title = {Integralsätze für reguläre Funktionen einer Quaternionen-Variablen.},
url = {},
volume = {10},
year = {1937/38},

AU - Fueter, Rud.
TI - Integralsätze für reguläre Funktionen einer Quaternionen-Variablen.
JO - Commentarii mathematici Helvetici
PY - 1937/38
VL - 10
SP - 306
EP - 315
KW - Complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.